Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Blood tinged mucous post intercourse, breast feeding - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
User :   I'm currently breastfeeding...daughter is 11m old. the morning after my husband and I have intercourse my cervical mucous is tinged light pink (usually only after i urinate the first time). is that because of my hormones?
Doctor :   hello
Doctor :   i am Dr XXX here
User :   hello
Doctor :   give me a min , let me read your query
Doctor :   may i know your age please ?
User :   37
Doctor :   so the mucous is pink colored ? any other symptoms you have besides that ?
User :   I think it also happened when i was nursing my 2nd son
User :   no,
Doctor :   any pain during urination ?
User :   it is very very light pink....
User :   and usually is gone after I wipe...until the next time we have intercourse then it could be just a mall pin sized tinge to it.
Doctor :   any pain during urination ?
User :   does nursing make you cervix more tender??? no, pain when urinating.
User :   not more tender wrong word....I had a good tear when i gave birth....
User :   it doesn't hurt when we have sex....
Doctor :   ok
Doctor :   in your previous case when did it went away ?
User :   I really don't remember. I think until i stopped nursing..... ???
User :   it was 4 years ago.
Doctor :   there is nothing to worry about
Doctor :   many women do experience the same and its because of the change in hormonal activity in your body
User :   what may be causing it?
Doctor :   if there is no pain
Doctor :   then there is no red flag
User :   hmm....
User :   ok, thanks
Doctor :   also if no burning during urination then that rules out an infection too
User :   thanks for your time....bye
Doctor :   your most welcome
Doctor :   take care
Doctor :   bye bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor